# SDR DXTA2025042803221

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N561QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0111
- Aircraft time: 7,541 hours, 4,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: BATTERIES DO NOT STAY CHARGED OVERNIGHT. CORRECTIVE ACTION: DURING FIRST POWER ON CHECKS FOUND EMERGENCY LIGHTS OPERATIONAL WITH NO ISSUES. GPU WAS THEN CONNECTED AND TURNED ON, CHARGED EMERGENCY LIGHTING FOR ABOUT 2 HOURS WITH NO DEFECT NOTED.WORK DONE IN REF TO CE-680A AMM 33-50-00. EMERGENCY LIGHTS OPERATIONAL AT THIS TIME, CONTACTED MCC AND MCC ELECTS TO SIGN OFF AT THIS TIME.
